A Note on Jordan, Adamović-Mitrinović, and Cusa Inequalities
Zhen-Hang Yang and
Yu-Ming Chu
Abstract and Applied Analysis, 2014, vol. 2014, 1-12
Abstract:
We improve the Jordan, Adamović-Mitrinović, and Cusa inequalities. As applications, several new Shafer-Fink type inequalities for inverse sine function and bivariate means inequalities are established, and a new estimate for sine integral is given.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/364076.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/364076.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:364076
DOI: 10.1155/2014/364076
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().